Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Three weeks on Lexapro nmk

Posted by pharmrep on October 4, 2002, at 21:05:16

In reply to Re: Three weeks on Lexapropharmrep, posted by nmk on October 4, 2002, at 18:29:59

> It was my doctor's idea. He thought I was weaning too rapidly off the effexor and suggested I stay at 16 mg for the next week (I have been on 16 mg for over one week now). He suggested that today, I stop the Lexapro to see if it is causing the nausea. Needless to say, today I feel more depressed AND nauseous. I will get his ok to stop effexor asap and remain solely on the Lexapro. Have many patients experienced nausea with Lexapro 10 mg beyond three weeks or does it usually subside?

* i am hearing the headach/nausea subsides in 1 wk....now that you are done w/ effexor...tell us how the lexapro is in 1 wk


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pharmrep thread:109458
URL: http://www.dr-bob.org/babble/20020930/msgs/122377.html